中文 English
  当前位置:首页>>师资力量>>中心教师
教授
鲍建海 陈永川
段玉萍 甘在会
季 青 蒋仁进
李康伟 邵井海
孙笑涛 王凤雨
汪更生 吴偶
吴奕飞 张勇
宗传明
兼职教授
陈化 Peter Paule
副教授
戴 嵩 范协铨
何玲 胡二彦
黎怀谦 彭珍玲
沈瑞鹏 宋保方
田文义 王耀宏
吴华明 徐 甜
余讯 张海祥
讲师
陈鑫 邓英俊
郭嘉祥 黄昊阳
黄兴 梁聪
马文钧 魏斌
吴杰 谢满庭
杨松 张与彪
赵铭锋 周明铄
朱斐
博士后
成灵妍 2017-2019
方腾 2016-2018
姬超 2016-2022
林鸿莺 2017-2019
宋基建 2017-2019
唐大钊 2019-2021
王丽霞 2016-2022
徐家宽 2017-2019
张胥 2016-2018
办公室
刘阳 李浡然
鲍建海 特聘研究员    
应用数学中心教师 主 页
  电 话:
  邮 箱: jianhaibao@tju.edu.cn

研究方向:

随机分析

教育经历:

2010.10-2013.04  Swansea University 数学系 研究生/博士

2008.09-2010.09  中南大学 数学与统计学院 研究生/博士

2004.09-2007.03  中南大学 数学与统计学院 研究生/硕士

2002.09-2004.07  曲阜师范大学 数学院 本科/学士

工作经历:

2013.09-2020.06  中南大学 数学与统计学院 副教授

2017.11-2019.12  Swansea University 数学系 博士后

2012.10-2013.08  Wayne State University 数学系 Research Fellow

代表性论文与著作:

[1] Bao, Jianhai; Wang, Feng-Yu; Yuan, Chenggui, Limit theorems for additive functionals of path-dependent SDEs. Discrete Contin. Dyn. Syst. 40 (2020), no. 9, 5173-5188.

[2] Bao, Jianhai; Shao, Jinghai, Asymptotic behavior of SIRS models in state-dependent random environments. Nonlinear Anal. Hybrid Syst. 38 (2020), 100914.

[3] Bao, Jianhai; Wang, Feng-Yu; Yuan, Chenggui, Asymptotic log-Harnack inequality and applications for stochastic systems of infinite memory. Stochastic Process. Appl. 129 (2019), no. 11, 4576-4596.

[4] Bao, Jianhai; Huang, Xing; Yuan, Chenggui, Convergence rate of Euler-Maruyama scheme for SDEs with Hölder-Dini continuous drifts. J. Theoret. Probab. 32 (2019), no. 2, 848-871.

[5] Bao, Jianhai; Song, Qingshuo; Yin, George; Yuan, Chenggui, Ergodicity and strong limit results for two-time-scale functional stochastic differential equations. Stoch. Anal. Appl. 35 (2017), no. 6, 1030-1046.

[6] Bao, Jianhai; Yin, George; Yuan, Chenggui, Stationary distributions for retarded stochastic differential equations without dissipativity. Stochastics 89 (2017), no. 2, 530-549.

[7] Bao, Jianhai; Yin, George; Yuan, Chenggui, Two-time-scale stochastic partial differential equations driven by α-stable noises: averaging principles. Bernoulli 23 (2017), no. 1, 645-669.

[8] Bao, Jianhai; Yuan, Chenggui, Blow-up for stochastic reaction-diffusion equations with jumps. J. Theoret. Probab. 29 (2016), no. 2, 617-631.

[9] Bao, Jianhai; Shao, Jinghai; Yuan, Chenggui, Approximation of invariant measures for regime-switching diffusions. Potential Anal. 44 (2016), no. 4, 707-727.

[10] Bao, Jianhai; Shao, Jinghai, Permanence and extinction of regime-switching predator-prey models. SIAM J. Math. Anal. 48 (2016), no. 1, 725-739.

[11] Bao, Jianhai; Wang, Feng-Yu; Yuan, Chenggui, Hypercontractivity for functional stochastic partial differential equations. Electron. J. Probab. 20 (2015), no. 93, 15 pp.

[12] Bao, Jianhai; Wang, Feng-Yu; Yuan, Chenggui, Hypercontractivity for functional stochastic differential equations. Stochastic Process. Appl. 125 (2015), no. 9, 3636-3656.

[13] Bao, Jianhai; Yuan, Chenggui, Large deviations for neutral functional SDEs with jumps. Stochastics 87 (2015), no. 1, 48-70.

[14] Bao, Jianhai; Yuan, Chenggui, Numerical analysis for neutral SPDEs driven by α-stable processes. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 17 (2014), no. 4, 1450031, 16 pp.

[15] Bao, Jianhai; Yuan, Chenggui, Numerical approximation of stationary distributions for stochastic partial differential equations. J. Appl. Probab. 51 (2014), no. 3, 858-873.

[16] Bao, Jianhai; Yin, George; Yuan, Chenggui, Ergodicity for functional stochastic differential equations and applications. Nonlinear Anal. 98 (2014), 66-82.

[17] Bao, Jianhai; Yuan, Chenggui, Long-term behavior of stochastic interest rate models with jumps and memory. Insurance Math. Econom. 53 (2013), no. 1, 266-272.

[18] Bao, Jianhai; Yuan, Chenggui, Convergence rate of EM scheme for SDDEs. Proc. Amer. Math. Soc. 141 (2013), no. 9, 3231-3243.

[19] Bao, Jianhai; Wang, Feng-Yu; Yuan, Chenggui, Bismut formulae and applications for functional SPDEs. Bull. Sci. Math. 137 (2013), no. 4, 509-522.

[20] Bao, Jianhai; Wang, Feng-Yu; Yuan, Chenggui, Derivative formula and Harnack inequality for degenerate functionals SDEs. Stoch. Dyn. 13 (2013), no. 1, 1250013, 22 pp.

[21] Bao, Jianhai; Yuan, Chenggui, Stochastic population dynamics driven by Lévy noise. J. Math. Anal. Appl. 391 (2012), no. 2, 363-375.

[22] Bao, Jianhai; Yuan, Chenggui, Stabilization of partial differential equations by Lévy noise. Stoch. Anal. Appl. 30 (2012), no. 2, 354-374.

[23] Bao, Jianhai; Mao, Xuerong; Yuan, Chenggui, Lyapunov exponents of hybrid stochastic heat equations. Systems Control Lett. 61 (2012), no. 1, 165-172.

[24] Bao, Jianhai; Mao, Xuerong; Yin, Geroge; Yuan, Chenggui, Competitive Lotka-Volterra population dynamics with jumps. Nonlinear Anal. 74 (2011), no. 17, 6601-6616.

[25] Bao, Jianhai; Truman, Aubrey; Yuan, Chenggui, Almost sure asymptotic stability of stochastic partial differential equations with jumps. SIAM J. Control Optim. 49 (2011), no. 2, 771-787.

[26] Bao, Jianhai; Hou, Zhenting; Yuan, Chenggui, Stability in distribution of mild solutions to stochastic partial differential equations. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2169-2180.

[27] Bao, Jianhai; Truman, Aubrey; Yuan, Chenggui, Stability in distribution of mild solutions to stochastic partial differential delay equations with jumps. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 465 (2009), no. 2107, 2111-2134.